Acta Mathematica Vietnamica

Vol. 35 No. 3, 2010

Print

Tran Vinh Linh and Van Vu, Random matrices I: Combinatorial problems
pdf

335

E. M. E. Zayed and M. A. El-Moneam, On the rational recursive two sequences
pdf
355

Min Sun, Convergence of a modified conjugate descent method in the presence of errors
pdf

371

Yu Miao, Minimum L1-norm estimation for mixed fractional Ornstein-Uhlenbeck type process
pdf

379

Le Van Dung, Weak laws of large numbers for double arrays of random elements in Banach spaces
pdf
 

387

Gurucharan Singh Saluja and Hemant Kumar Nashine, Convergence theorems of multi-step iteration with errors for finite families of asymptotically nonexpansive mappings
pdf
 

399

Dorel I. Duca and Eugenia Duca, Parametrized saddle points
pdf
 

411

Le Van Hien and Vu Ngoc Phat, Robust stabilization of linear polytopic control systems with mixed delays
pdf
 

427

Pham Hoang Ha, A unicity theorem with truncated counting function for meromorphic mappings
pdf

439

 

 

 

You are here: Home No. 3